CSN Login
Members Online: 8

problems with synthroid

roono
Posts: 1
Joined: Aug 2004

hi. i had a total thyroidectomy two weeks ago and was started on synthroid 125mcgs the next day. since then, i've had all sorts of problems ranging from chills to feeling feverish to having muscle aches in my arms and legs. just recently i started getting pretty short of breath (3 days ago) too. has anyone had these symptoms?! and if so, do they indicate that i should be getting off synthroid and on something else. i'm meeting my doctor tomorrow to discuss this but it would be helpful to learn if others have experienced similar problems on this medication. thanks a lot!

cherrie
Posts: 38
Joined: Oct 2003

Hi my name is Cherrie and I'm a patient since 1989 and I was diagnosed with papillary cancer and I also had lots of of muscle pains and I told my dr and he put me on calcium vitamins. I hope everything went well with the dr. If you like to keep in touch you can.Take Care,
Cherrie

peytonsdad
Posts: 10
Joined: Sep 2004

Hi, I've never had any of those problems with my synthroid....I'm on 200mcg. I had an irregular heartbeat, and got the shakes real bad in my hands, They had to put me on enderal to even me out!! I've recently seen a meds. management specialist who told me it's not uncommon to have reactions to your synthroid....Hang in there, they'll get you straightened out!!
If you would like to talk you can e-mail me at mdolphin13@alltel.net...peytonsdad

rdjc
Posts: 20
Joined: Apr 2002

I also had these symptoms...for a long time! The shortness of breath was the worst. My doctor switched me to Armour thyroid, and I feel so much better. there are other treatment options out there. Hope you find one that works for you!

deejaysullen's picture
deejaysullen
Posts: 3
Joined: Mar 2005

I had nothing but problems w/ synthroid. As in, it didn't work. I was always freezing! That has continued so I'm not sure if it was due to the synthroid or not. I was always cranky and extremely iriatable. I would get horrible headaches and my heard would beat really fast. I was always tired and forgetful. It seemed like I was in a daze. This all changed when I went o Levoxyl. I've talked to a few women that have had the same issues.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network